# SDR UF6A950609

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 7931 · Engine Oil Pressure
- Part: Press Transducer
- Part number: ATP7610001000W
- Condition: Faulty
- Location: Rt Engine
- Part time: 3,532 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5009 - NR 2 ENGINE OIL PRESSURE FLUCTUATED ON CLIMB.  MAINTENANCE REPLACED OIL PRESSURE TRANSDUCER.  (X)
